# SDR DHL9980502C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT ELEVATOR UPPER SURFACE FROM STA XE 39 TO XE 55 FOUND OILCAN SKIN.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED NEW SKIN AND FILLER PER EO MHA-3119.
